# SDR DALA13064150962

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Damaged
- Location: Bs 1401-1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED WEAR ON LONGERON 8R REPAIR SPLICE BS 1401 - 1418 AT AFT ACCESSORY COMPARTMENT.  REPAIRED IAW SRM 51-30-5, 51-10-3, PAR 14 AND 21 , 51-10-4 , 53-02 FIG. 18, 51-20-0 AND PS 900-5-1, NR 04.
